Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it normal to have delay in periods after taking microgynon ?

I take microgynon for heavy periods. This is my seven day pill free period break and my period has not arrived. Is this normal? There is no way I could be pregnant . I am 36 years old and normal weight.
Asked On : Mon, 26 Sep 2011
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.Welcome.Sometimes periods get delayed so don't worry and wait for some more time.Good luck.
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor